MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. SLEEK RX PTA CATHETER; PTA BALLOON DILATATION CATHETER

CLEARSTREAM TECHNOLOGIES LTD. SLEEK RX PTA CATHETER; PTA BALLOON DILATATION CATHETER
Model Number 425-2515X
Medical Device Problem Codes Leak/Splash (1354); Material Rupture (1546); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for inspection/evaluation.The investigation is currently underway.The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the information indicated that model 425-2515x pta balloon dilatation catheter allegedly ruptured.This report was received from one source.The patient's age, weight, and gender were not provided.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: one device was returned for the reported malfunction.The lot number was provided and a lot history review was performed.The investigation is inconclusive for the reported balloon rupture.However, the investigation confirmed for leak/splash and device-device incompatibility.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the information indicated that model 425-2515x pta balloon dilatation catheter allegedly ruptured, leaked, and experienced device-device incompatibility.This report was received from one source.The patient's age, weight, and gender were not provided.There was no reported patient injury.

Brand Name
SLEEK RX PTA CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
MDR Report Key9182921
Report Number9616666-2019-00115
Device Sequence Number16798063
Product Code LIT
UDI-Device Identifier00801741132384
UDI-Public(01)00801741132384
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number425-2515X
Device Catalogue Number425-2515X
Device Lot NumberCMCY0215
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer12/31/2019
Initial Report FDA Received Date10/11/2019
Supplement Report FDA Received Date01/06/2020
Patient Sequence Number1